MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 5ML LL SYRINGE ONLY MX BUN; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 5ML LL SYRINGE ONLY MX BUN; PISTON SYRINGE
Catalog Number 302553
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 5ml ll syringe only mx bun packaging had discoloration / variation in color / cloudy.The following information was provided by the initial reporter translated from spanish to english: syringes with primary packaging with yellow coloration are being found during manufacturing, so we are not sure that this material is in conditions to be used, because our customers do not have the confidence to use this material.Additional information received on 04nov2024 ¿ the following dates of occurrence are reported in the previous email: october 23, 25, and 26.Could you please help us fill out the table below, including the respective quantities identified with respect to the defect for each of the dates? date lot quantity, pcs october 23 - - october 25 - - october 26 2098020 494 ¿ could you share photos for batch materials 2098020? phots added in attachments.
 
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Ten samples and photos received by our quality team for investigation.Through visual inspection, the primary packaging is yellow, therefore the incident is confirmed.No other defects or issues observed on the product.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Possible root cause is associated with the raw material.Visual inspections will be implemented.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Additional information ¿ we noticed you continue to report different batches for the same defect from 10/28.Could you please confirm if the material is being used in-line or if you are carrying out 100% sampling? a: the material is from the line and it does not receive a 100% inspection, as the staff is conditioning it, they notice that the blister has a different color and this separates the material with the defect.¿ additionally, please confirm if you find the defect when removing the syringes from the bd box or are the syringes being stored somewhere after removing them from the bd boxes? a: the material is not stored outside the bd boxes, it is removed from the boxes when it is going to be used for manufacturing.Additional information received on nov 19, 2024: ¿ could you please inform us what is the average manufacturing time of your batches? a: the average manufacturing time for our batches is 20 hours.

Brand Name
BD SYRINGE 5ML LL SYRINGE ONLY MX BUN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20766963
Report Number9614033-2024-00083
Device Sequence Number9494028
Product Code FMF
UDI-Device Identifier07501073025530
UDI-Public(01)07501073025530(11)220616(17)270331(10)2098020
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number302553
Device Lot Number2098020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/23/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown